# SDR CA110419009

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UAR
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: A703DB
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START TEST THE STARTER WOULD NOT DISENGAGE WHEN THE START BUTTON WAS RELEASED.  THE GPU HAD TO BE DISCONNECTED FOR STARTER TO DISENGAGE.  START RELAY WAS FOUND WITH HIGH RESISTANCE, 1.7 MEG OHM, COMPARED TO STARTER FROM STORES, 14 OHMS.  THE RESISTANCE WAS ACROSS X1 AND X2 TERMINALS.  START RELAY REPLACED AND ACFT RETURNED TO SERVICE AFTER SERVICEABLE START TEST.
